| Model Number |
2R8480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) clearlink solution sets leaked between the bottom of the drip chamber and the tubing.This occurred during setup prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5: additional information received that the event was observed during chemotherapy preparation.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.